# SDR UIEA2023052300519

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FOUND FUSELAGE KEEL BEAM LOWER CHORD CORROSION AT STA 1032 LBL 9( 1) BLENDED OUT THE DAMAGE AREA IAW SRM 51-10-02-0G-0 REV 54. 2) PFM EI T2023A53M-1156 REV 0. 3) PFM NDT INSP REFER TO JOB CARD ATTACHING SHEET 0412623 & DATA SHEET 8252368-1 4) ACCOMPLISHED EI T2023A53M-1156 REV 1 AND EI ATTACHED TO W/O 8252408 5) CONDITION CHECK NORMAL AND JOB COMPLETED. )
